# SDR SWAA2022112262034

- Difficulty date: October 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS947.5 TO BS986.5 RBL51 WL208.1 AFT GALLEY AND LAV 2022-585547 / [01] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS887 PLUS 6? TO BS986.5 RBL51 WL208.1 AFT GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG#147A8501 SHEET 93 REV:A SEE INDIVIDUAL SING OFFS BELOW.;[02] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS887 PLUS 6? TO BS986.5 RBL51 WL208.1 AFT GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG#147A8501 SHEET 93 REV:A SEE INDIVIDUAL SING OFFS BELOW... RII ITEM
